[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IPk] Depo Provera - help!

Does anyone out there have any experience of coming off the contraceptive 
injection Depo Provera??

I was given one Depo injection in an attempt to stabilise my sugars, which 
are seriously sensitive to hormone fluctuations through the month. This was 
 partially successful from the BG viewpoint, but I decided not to have any
injections owing to side effects. The contraceptive effects of the injection 
 last about three months, but it seems that the drug hangs around in your system
for ages after that. It is now 7-8 months since I had the injection and  I 
 still have a lot of insulin resistance (which must be being caused by the
and I can't seem to get rid of the daily highs - BGs of 18 are becoming 
 commonplace, yet adjustments to basals or boluses send me into hypo. I've
that messing around with your hormones is just not a good idea!! I thought my 
sugars were bad before the injection, but now they're much worse!!

My latest consultant interview was just awful so I'd welcome any helpful 
I'm on a MiniMed 508


for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org